# SDR AALA20121201005

- Difficulty date: November 15, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 41,982 hours, 10,440 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR STIFFENER 202 IS CORRODED AT BONDING JUMPER ATTACH POINT.  ACCOMPLISHED CORROSION REMOVAL PER EA B757-57-027271.
